MAUDE Adverse Event Report: ETHICON INC. PDS PLUS SUT 18IN(45CM) 5-0 CLR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS SUT 18IN(45CM) 5-0 CLR; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP503G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device me5213 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on unknown date and the suture was used.It was also reported that the suture was detached from the needle easily during interrupted suturing.It was not a control release needle.There were no adverse patient consequences reported.

Brand Name
PDS PLUS SUT 18IN(45CM) 5-0 CLR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9736667
Report Number2210968-2020-01341
Device Sequence Number11381372
Product Code NEW
UDI-Device Identifier10705031048454
UDI-Public10705031048454
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberPDP503G
Device Catalogue NumberPDP503G
Device Lot NumberME5213
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2020
Initial Report FDA Received Date02/21/2020
Patient Sequence Number1